Zariski-Regularity and the Nullstellensatz with Nilpotents

A. J. Duncan

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)524-534
Number of pages11
JournalJournal of Algebra
Volume161
Issue number2
DOIs
Publication statusPublished - Nov 1993

Cite this

Duncan, A. J. / Zariski-Regularity and the Nullstellensatz with Nilpotents. In: Journal of Algebra. 1993 ; Vol. 161, No. 2. pp. 524-534.
@article{b2ed0b7d6f9e4f60a8fad34b632e0c07,
title = "Zariski-Regularity and the Nullstellensatz with Nilpotents",
author = "Duncan, {A. J.}",
year = "1993",
month = "11",
doi = "10.1006/jabr.1993.1233",
language = "English",
volume = "161",
pages = "524--534",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

Zariski-Regularity and the Nullstellensatz with Nilpotents. / Duncan, A. J.

In: Journal of Algebra, Vol. 161, No. 2, 11.1993, p. 524-534.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Zariski-Regularity and the Nullstellensatz with Nilpotents

AU - Duncan, A. J.

PY - 1993/11

Y1 - 1993/11

UR - http://www.scopus.com/inward/record.url?scp=43949174910&partnerID=8YFLogxK

U2 - 10.1006/jabr.1993.1233

DO - 10.1006/jabr.1993.1233

M3 - Article

VL - 161

SP - 524

EP - 534

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -